# SDR SWIA201439469

- Difficulty date: September 24, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 29,247 hours, 27,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO DOOR SILL AT BS 605 AT AFT CARGO DOOR STOP.  R & R CARGO DOOR SILL IAW REO.
